# SDR AALA20100225TUL13

- Difficulty date: January 22, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 30,650 hours, 12,712 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 23D INOPERATIVE.  REPLACED PULLED OUT PIN AT SIDEWALL CONNECTOR.
